# SDR SWIA202055807

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19R SPLICE BETWEEN FS 469.00 Â€“ 485.00. MARKED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED STGR SPLICE AT STGR 19R BETWEEN  FS 469.00 - FS 485.00 REF CRJ900 SRM 51-42-06-001-001-A01,  AND DWG SH670-30006 REV NC. COMPLIED WITH SKY-51-900-1002 AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
